Table of Contents
ISRN Algebra
Volume 2011, Article ID 193560, 10 pages
Research Article

Graph Polynomials

Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16844, Iran

Received 23 May 2011; Accepted 5 July 2011

Academic Editor: M. Przybylska

Copyright © 2011 Mehdi Alaeiyan and Saeid Mohammadian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Alaeiyan and Saeid Mohammadian, “Graph Polynomials,” ISRN Algebra, vol. 2011, Article ID 193560, 10 pages, 2011.